Benzoman Posted December 18, 2011 Share Posted December 18, 2011 Hey guys. I'm on gabapentin as a mood stabalizer. I moved up today from 300mg at bed to 600mg at bed. when i started i got this awesome happy feeling... then it went away. Then i moved up to 600mg as my doctor prescribed and the happy feeling came back... then it went away again. I do feel all around like a more normal person when i'm on it, but it makes me tired as all heck and makes me very nausious. Sometimes extremely nausious, but the psych nurse says that should go away in a couple weeks after I'm on my full dose of 1200mg, with 2 300mg doses taken during the day and 600mg at bed. Can anyone shed some light onto the nausea, and why my extremely happy feeling i had when i started and increased my gabapentin went away? Also any tips for fighting off the tiredness? thanks guys. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.